MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090
Medical Device Problem Codes No Display/Image (1183); Noise, Audible (3273); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer cursor on the screen was unresponsive to both the stylus and finger touch.Analysis was able to confirm the customer comment that the programmer emitted a loud humming noise.It was determined at analysis that the programmer shut off during testing.The link electronic module (lem) tested out of specification.The stylus holder was broken on the bezel.The left upper display hinge was broken.The printer made an intermittent clicking noise.The programmer will be decommissioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer's cursor on the screen was unresponsive to both the stylus and finger touch.It was noted that the programmer emitted a loud humming noise.Troubleshooting steps were taken to include power cycling the programmer but the issue persisted.An alternative programmer was used to perform the procedure.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.It was further reported that the analyzer was returned to service as an associate product and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21079884
Report Number2182208-2025-00041
Device Sequence Number8386131
Product Code KRG
UDI-Device Identifier00613994581594
UDI-Public00613994581594
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090
Device Catalogue Number2090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067 RADIOFREQUENCY HEAD, 229047 ANALYZER
Patient SexUnknown